Perelman-type no breather theorem for noncompact Ricci flows

Liang Cheng, Yongjia Zhang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we show that a complete shrinking breather with Ricci curvature bounded from below must be a shrinking gradient Ricci soliton. Our result improves all existing results of the same type such as Zhang [Asian J. Math. 18 (2014), pp. 727-755], Lu and Zheng [J. Geom. Anal. 28 (2018), pp. 3718-3724], Rimoldi and Veronelli [Calc. Var. Partial Differential Equations 58 (2019), Paper No. 66, 26], and Zhang [J. Geom. Anal. 29 (2019), pp. 2702-2708]. We also discuss some geometric applications of this theorem. For instance, we show that every complete shrinking Ricci soliton with Ricci curvature bounded from below must be gradient.

Original languageEnglish (US)
Pages (from-to)7991-8012
Number of pages22
JournalTransactions of the American Mathematical Society
Volume374
Issue number11
DOIs
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 American Mathematical Society.

Keywords

  • Gradient Ricci solitons
  • Noncompact Ricci flows
  • Perelman's no breather theorem
  • Shrinking breathers

Fingerprint

Dive into the research topics of 'Perelman-type no breather theorem for noncompact Ricci flows'. Together they form a unique fingerprint.

Cite this